# SDR 03256413

- Difficulty date: September 13, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N413FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3167
- Aircraft time: 6,476 hours, 6,564 cycles
- System (JASC): 2424 · AC Regulator
- Part: Wire
- Condition: Loose
- Location: Main Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED VISABLE WHITE SMOKE IN CABIN AND LT PACK FAIL MESSAGE.  MAINTENANCE PERSONNEL DETERMINED SMOKE TO BE RESULT OF MAIN ELECTRICAL BUS BEING UNTIED WHICH RESULS IN FANS BEING INOPERATIVE.  MAINTENANCE PERSONNEL RETIED MAIN BUS AND PERFORMED SATISFACTORY OPERATIONAL CHECK AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE
